MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX700 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX700 PATIENT MONITOR
Model Number 865241
Medical Device Problem Codes No Audible Alarm (1019); No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tone does not sound with power loss on the device.The device was not in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
The manufacturing date for the reported device is prior to 24sept2016 so no udi required.A philips field service engineer (fse) evaluated the device and determined that the reported issue was due to a faulty main board.The main board was replaced to resolve the issue.The device was operational after repairs were completed and the device was returned to service.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIVUE MX700 PATIENT MONITOR
Common Device Name
INTELLIVUE MX700 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key19597609
Report Number9610816-2024-00366
Device Sequence Number18260235
Product Code DSI
UDI-Device Identifier00884838029088
UDI-Public00884838029088
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865241
Device Catalogue Number865241
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer09/02/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown